Giuseppe Savaré
Giuseppe Savaré
Professor of Mathematical Analysis, Department of Decisoion Sciences, Bocconi University
Потвърден имейл адрес: unibocconi.it - Начална страница
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Birkhauser, 2005
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below
L Ambrosio, N Gigli, G Savaré
Inventiones mathematicae 195 (2), 289--391, 2014
Optimal entropy-transport problems and a new Hellinger–Kantorovich distance between positive measures
M Liero, A Mielke, G Savaré
Inventiones mathematicae 211 (3), 969-1117, 2018
Bakry–Émery curvature-dimension condition and Riemannian Ricci curvature bounds
L Ambrosio, N Gigli, G Savaré
Regularity results for elliptic equations in Lipschitz domains
G Savaré
Journal of Functional Analysis 152 (1), 176-201, 1998
Degenerate evolution systems modeling the cardiac electric field at micro-and macroscopic level
PC Franzone, G Savaré
Evolution Equations, Semigroups and Functional Analysis: In memory of …, 2002
Density of Lipschitz functions and equivalence of weak gradients in metric measure spaces
L Ambrosio, N Gigli, G Savaré
Revista Matemática Iberoamericana 29 (3), 969-996, 2013
Convergence of pointed non-compact metric measure spaces and stability of Ricci curvature bounds and heat flows
N Gigli, A Mondino, G Savaré
Proceedings of the London Mathematical Society 111 (5), 1071-1129, 2015
A posteriori error estimates for variable time‐step discretizations of nonlinear evolution equations
RH Nochetto, G Savaré, C Verdi
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2000
Gradient flows in metric spaces and in the Wasserstein space of probability measures
L Ambrosio, N Gigli, G Savare
Lectures in Mathematics, ETH Zurich, Birkhäuser, 2005
The Wasserstein gradient flow of the Fisher information and the quantum drift-diffusion equation
U Gianazza, G Savaré, G Toscani
Archive for rational mechanics and analysis 194 (1), 133-220, 2009
Nonlinear diffusion equations and curvature conditions in metric measure spaces
L Ambrosio, A Mondino, G Savaré
American mathematical society 262 (1270), 2019
A new class of transport distances between measures
J Dolbeault, B Nazaret, G Savaré
Calculus of Variations and Partial Differential Equations 34 (2), 193-231, 2009
A family of nonlinear fourth order equations of gradient flow type
D Matthes, RJ McCann, G Savaré
Communications in Partial Differential Equations 34 (11), 1352-1397, 2009
Multiscale modeling for the bioelectric activity of the heart
M Pennacchio, G Savaré, PC Franzone
SIAM Journal on Mathematical Analysis 37 (4), 1333-1370, 2005
Self-improvement of the Bakry-\'Emery condition and Wasserstein contraction of the heat flow in RCD (K,\ infty) metric measure spaces
G Savaré
Discrete Contin. Dyn. Syst. 34 (4), 1641–1661, 2014
BV solutions and viscosity approximations of rate-independent systems∗
A Mielke, R Rossi, G Savaré
ESAIM: Control, Optimisation and Calculus of Variations 18 (1), 36-80, 2012
Eulerian calculus for the displacement convexity in the Wasserstein distance
S Daneri, G Savaré
SIAM Journal on Mathematical Analysis 40 (3), 1104-1122, 2008
Modeling solutions with jumps for rate-independent systems on metric spaces
A Mielke, R Rossi, G Savaré
arXiv preprint arXiv:0807.0744, 2008
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20